Free Lattice-ordered Abelian Groups.


Mathematische Annalen (1963)

  • Volume: 151, page 187-199
  • ISSN: 0025-5831; 1432-1807/e

How to cite


WEINBERG, E.C.. "Free Lattice-ordered Abelian Groups.." Mathematische Annalen 151 (1963): 187-199. <>.

author = {WEINBERG, E.C.},
journal = {Mathematische Annalen},
keywords = {group theory},
pages = {187-199},
title = {Free Lattice-ordered Abelian Groups.},
url = {},
volume = {151},
year = {1963},

TI - Free Lattice-ordered Abelian Groups.
JO - Mathematische Annalen
PY - 1963
VL - 151
SP - 187
EP - 199
KW - group theory
UR -
ER -

Citations in EuDML Documents

  1. Jorge Martinez, Free products in varieties of lattice-ordered groups
  2. Ján Jakubík, On free M V -algebras
  3. Jorge Martinez, Free products of abelian l -groups
  4. Michael R. Darnel, Closure operators on radical classes of lattice-ordered groups
  5. Mária Jakubíková, The nonexistence of free complete vector lattices
  6. Dao Rong Tong, Free -groups and free products of -groups
  7. Paul F. Conrad, Jorge Martinez, Locally finite conditions on lattice-ordered groups
  8. Ján Jakubík, Sequential convergences on free lattice ordered groups
  9. Mária Jakubíková, On complete lattice ordered groups with two generators. I.
  10. Mária Jakubíková, On complete lattice ordered groups with two generators. II.

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.